On (F, H)-simultaneously-magic labelings of graphs

Yeva Fadhilah Ashari, A.N.M. Salman, Rinovia Simanjuntak, Andrea Semaničová-Feňovčíková, Martin Baca


A simple graph G(V, E) admits an H-covering if every edge in G belongs to a subgraph of G isomorphic to H. In this case, G is called H-magic if there exists a bijective function f : V ∪ E → {1, 2, …, |V|+|E|}, such that for every subgraph H′ of G isomorphic to Hwtf(H′) =  Σv ∈ V(H′)f(v)+ Σe ∈ E(H′)f(e) is constant. Moreover, G is called H-supermagic if f : V(G)→{1, 2, …, |V|}. This paper generalizes the previous labeling by introducing the (F, H)-sim-(super) magic labeling. A graph admitting an F-covering and an H-covering is called (F, H)-sim-(super) magic if there exists a function f that is F-(super)magic and H-(super)magic at the same time. We consider such labelings for two product graphs: the join product and the Cartesian product. In particular, we establish a sufficient condition for the join product G + H to be (K2 + H, 2K2 + H)-sim-supermagic and show that the Cartesian product G × K2 is (C4, H)-sim-supermagic, for H isomorphic to a ladder or an even cycle. Moreover, we also present a connection between an α-labeling of a tree T and a (C4, C6)-sim-supermagic labeling of the Cartesian product T × K2.


H-covering, H-(super)magic, (F, H)-sim-(super)magic, join product, Cartesian product

Full Text:


DOI: http://dx.doi.org/10.5614/ejgta.2023.11.1.5


M. Asif, G. Ali, M. Numan, and A. Semaničová-Feňovčíková, Cycle-supermagic labeling for some families of graphs, Util. Math. 103 (2017), 51–59.

M. Bača and C. Barrientos, Graceful and edge-antimagic labelings, Ars Combin. 96 (2010) 505–513.

M. Bača, F. Bertault, J.A. MacDougall, M. Miller, R. Simanjuntak, and Slamin, Vertex-antimagic total labelings of graphs, Discuss. Math. Graph Theory 23 (2003), 67–83.

M. Bača and M. Miller, Super Edge-Antimagic Graphs: A Wealth of Problems and Some Solutions, Brown Walker Press, Boca Raton (2008).

M. Bača, M. Miller, J. Ryan, and A. Semaničová-Feňovčíková, Magic and Antimagic Graphs: Attributes, Observations and Challenges in Graph Labelings, Springer International Publushing, Switzerland AG (2019).

M. Bača, M. Miller, O. Phanalasy, J. Ryan, and A. Semaničová-Feňovčíková, A.A. Sillasen, Totally antimagic total graphs, Australas. J. Combin. 61 (2015), 42–56.

M. Bača, A. Semaničová-Feňovčíková, M.A. Umar, and D. Welyyanti, On H-antimagicness of Cartesian product of graphs, Turkish J. Math. 42 (2018), 339–348.

L. Brankovic, C. Murch, J. Pond, and A. Rosa, Alpha-size of trees with maximum degree three and perfect matching, In Proceedings of the 16th Australasian Workshop on Combinatorial Algorithms, Ballarat, Australia (2005), pp. 47–56.

G. Exoo, A.C.H. Ling, and J.P. McSorley, N.C.K. Philips, W.D. Wallis, Totally magic graphs, Discrete Math. 254 (2002), 103–113.

R.M. Figueroa-Centeno, R. Ichishima, and F.A. Muntaner-Batle, On super edge-magic graphs, Ars Combin. 64 (2002), 81–95.

J.A. Gallian, A dynamic survey of graph labeling, Electron. J. Combin., 23 (2020), #DS6.

A. Gutiérrez and A. Lladó, Magic coverings, J. Combin. Math. Combin. Comput. 55 (2005), 43–56.

N. Inayah, R. Simanjuntak, A.N.M. Salman, and K.I.A. Syuhada, Super (a, d)-H-antimagic total labelings for shackles of a connected graph H, Australas. J. Combin. 57 (2013), 127–138.

T. Kojima, On C4-supermagic labelings of the Cartesian product of paths and graphs, Discrete Math. 313 (2013), 164–173.

A. Kotzig and A. Rosa, Magic valuations of finite graphs, Canad. Math. Bull. 13 (1970), 451–461.

A. Lladó and J. Moragas, Cycle-magic graphs, Discrete Math. 307 (2007), 2925–2933.

J.A. MacDougall, M. Miller, Slamin, and W.D. Wallis, Vertex-magic total labelings of graphs, Util. Math. 61 (2002), 3–21.

T.K. Maryati, A.N.M. Salman, and E.T. Baskoro, Supermagic coverings of the disjoint union of graphs and amalgamations, Discrete Math. 313(4) (2013), 397–405.

T.K. Maryati, A.N.M. Salman, E.T. Baskoro, J. Ryan, and M. Miller, On H-supermagic labelings for certain shackles and amalgamations of a connected graph, Util. Math. 83 (2010), 333–342.

A.A.G. Ngurah, A.N.M. Salman, and I.W. Sudarsana, On supermagic coverings of fans and ladders, SUT J. Math. 46 (2010), 67–78.

A.A.G. Ngurah, A.N.M. Salman, and L.Susilowati, H-supermagic labelings of graphs, Discrete Math. 310 (2010), 1293–1300.

A. Ovais, M.A. Umar, M. Bača, and A. Semaničová-Feňovčíková, Fans are cycle-antimagic, Australas. J. Combin. 68 (2017), 94-105.

S.T.R. Rizvi, K. Ali, and M. Hussain, Cycle-supermagic labelings of the disjoint union of graphs, Util. Math. 104 (2017), 215–226.

A. Rosa, On certain valuations of the vertices of a graph, Theory of Graphs, Internat. Symposium, Rome, July 1996, Gordon and Breach, N. Y. and Dunod Paris (1967), 349–355.

M. Roswitha, E.T. Baskoro, T.K. Maryati, N.A. Kurdhi, and I. Susanti, Further results on cycle-supermagic labeling, AKCE Int. J. Graphs Comb. 10(2) (2013), 211–220.

A. Semaničová-Feňovčíková, M. Bača, M. Lascsáková, M. Miller, and J. Ryan, Wheels are cycle-antimagic, Electron. Notes Discrete Math. 48 (2015), 11–18.

R. Simanjuntak, M. Miller, and F. Bertault, Two new (a, d)-antimagic graph labelings, In Proceedings of the 11th Australasian Workshop on Combinatorial Algorithms, Hunter Valley, Australia (2000), pp. 179–189.

Slamin, M. Bača, Y. Lin, M. Miller, and R. Simanjuntak, Edge-magic total labelings of wheels, fans and friendship graphs, Bull. Inst. Combin. Appl. 35 (2002), 89–98.

W.D. Wallis, Magic Graphs, Birkäusher Basel, Boston (2001).


  • There are currently no refbacks.

ISSN: 2338-2287

Creative Commons License
This work is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.

View EJGTA Stats